# SDR C2XA02IA198

- Difficulty date: September 15, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Loose
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH- ON CLIMB THE CREW NOTED THAT THE FO'S DV WINDOW SEALANT WAS FLAPPING ON THE FUSELAGE, THE AIRCRAFT RETURNED TO IAH, LANDED WITHOUT INCIDENT.  MAINTENANCE IN CLE PERFORMED A REPAIR TO THE FIRST OFFICER'S DIRECT VISION WINDOW SEALANT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
